Print Page | Close Window

RetinA + eyebrow waxing + disaster

Printed From: HairBoutique.com
Category: Beauty Talk
Forum Name: Skin Care
Forum Description: Smooth techniques for beautiful & healthy skin
URL: https://talk.hairboutique.com/forum_posts.asp?TID=40286
Printed Date: June 30 2022 at 8:07am


Topic: RetinA + eyebrow waxing + disaster
Posted By: noeyangel77
Subject: RetinA + eyebrow waxing + disaster
Date Posted: February 19 2006 at 10:13am

Hi guys,

Just wondering if anyone can give me some advice.  I had been using Retin A for only about 3 days when I stopped because it was making my skin red and raw.  Well I must have got some around my eyes because when I had my eyebrows waxed yesterday some skin around my eyes came off with the wax.  It didn't hurt, but it is really red.  I am hoping it will heal itself over the next week but I am concerned with scaring.  What can I use to help speed up the healing process and reduce the chance of scaring?

Thanks so much for your help!

Noey




Replies:
Posted By: Naked Eye
Date Posted: February 26 2006 at 8:03am
Yeah, make sure you tell your esthetician that you are on Retin-A.
Sometimes worse stuff can happen if you don't. Did she see that you had
some skin ripped off? Did she say anything to you? I would say put some
neosporin on it to keep it from getting infected and the help heal it.


Posted By: noeyangel77
Date Posted: February 26 2006 at 10:42am

Hi Naked Eye,

It was my fault - I didn't tell her I had used Retin A.  She didn't tell me some skin had ripped off, but was concerened that I was redder than usual after the wax came off.  Thats when I told her.  She did tell me to use aloe vera and/or neosporin and she even called me the next day to see how it was doing.  It was been a week and is healed with no scar.

Thanks for your reply!



Posted By: Naked Eye
Date Posted: February 27 2006 at 8:52am
Oh great! It's good that she called you to check up on you. A true
professional!


Posted By: cocoabrown26
Date Posted: March 24 2006 at 10:22am
Hey Noeyangel, I've been using Retin A micro now for about a week, and I have had the same problem.  My dermatologist gave me some samples of Olay with UV protection which is good and I just mix that with a little of my Aveeno, in the morning and it really has helped.   I thought I was gonna have to stop using it too, it felt like my face was on fire all day and right underneath my eyebrows even though I didn't use it there. But try the Aveeno and Oil of Olay.


Posted By: caramel21
Date Posted: June 18 2006 at 1:40am
USE CASTOR OIL. castor oil will heal it nicely without stinging it.

-------------
http://stores.ebay.com/opaltech77_W0QQcolZ4QQdirZ1QQfclZ4QQfsubZ0QQftidZ2QQtZkm


Posted By: SupaFresh208
Date Posted: June 22 2006 at 1:16pm
yup

-------------
"FOR BETTER CONNECTIONS BRUSH SLOWER WITH LESS PRESSURE"

WOLFING COMPLETE = MY WAVES ARE UNTOUCHABLE


Posted By: julesyjul88
Date Posted: September 21 2006 at 12:08am
 You should have kept using it! My dermatologist told me if that happend to use it every other day,and use cetaphil lotion to help with the dryness. Guess what? The dryness and redness WILL stop after a bit! For me it only about 2 weeks. Your skin just needs time to adjust to it.
And yes,it says on the box warning not to wax while using it,LOL.
My advice may sound dumb,but try putting a band-aid on it with some neosporin (ya know,at night when no one has to see ya)



Print Page | Close Window